# SDR SWIA202008252000

- Difficulty date: July 10, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MULTIPLE AREAS ON SEAT RAIL FS581.00 FS670.00, BL9L.   REPLACED SEAT TRACK BETWEEN F.S. 581.00 TO F.S. 677.00 AT LBL 9 REF. AMM. FABRICATED NEW SEAT TRACK FROM P/N 20276-288-0-0 IAW  SRM.
